# SDR UF6A990548

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: JD256J0006000
- Condition: Out Of Adjust
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5940 - FORWARD PASSENGER DOOR IS JAMMED.  MAINTENANCE FOUND GIRT BAR TO BE MISALIGNED.  GIRT BAR WAS RESECURED AND SYSTEM OPS CHECKED GOOD.  (M)
